# SDR 07FDEA02392

- Difficulty date: July 7, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,046 hours, 14,326 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C POS AT (TAXIWAY A/RWY34) HOLD SHORT LINE WITH PKG BRK SET.  RELEASED BRK, ATTEMPTED TO TAXI FOR T/O A/C WON'T MOVE.  PKG BRK RESET GOT PERMISSION FROM TOWER TO POWER UP.   RELEASED PKG AGAIN.  POWERED UP TO 45 PERCENT N1/NO MOVEMENT OF A/C.  (MX)TOWED A/C BACK TO GATE, NO PROBLEMS.  IE PKG BRK RELEASED NORM.  PKG BRK ADJ/TEST C/W.  TOWED BACK TO GATE.  PKG BRK FUNCTIONAL NORM, AFTER RE-CYCLING BRK HANDLE SEVERAL TIMES ON GATE CARRIED OUT PKG BRK/ULTIMATE EMERG BRAKING.  OPS TEST PER MM 32-45-00-5.  NO FAULTS FOUND, CHECKS SERVICEABLE.  CYYC AIRPORT OPS SENT MX INSPECTOR TO CK FOR SOFT AREA (CONCRETE BASE/ASPHALT OVERLAY).  NO DAMAGE.
